Journal of the Mathematical Society of Japan

A construction of geometric structures on Seifert fibered spaces

Sadayoshi KOJIMA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 36, Number 3 (1984), 483-495.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396051

Digital Object Identifier
doi:10.2969/jmsj/03630483

Mathematical Reviews number (MathSciNet)
MR0746707

Zentralblatt MATH identifier
0525.57009

Subjects
Primary: 57M99: None of the above, but in this section

Citation

KOJIMA, Sadayoshi. A construction of geometric structures on Seifert fibered spaces. J. Math. Soc. Japan 36 (1984), no. 3, 483--495. doi:10.2969/jmsj/03630483. https://projecteuclid.org/euclid.jmsj/1230396051


Export citation